MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 110-300
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: the device related to the reported event of rupture, was received on aug 30, 2021 with lot number 2991146.Visual analysis of the returned device identified: overweight, a curved opening on radius, wear abrasion, and flat creases.A microscopic analysis was performed which identified: a sharp opening with wear abrasion near of the opening site, this condition was called surgical impact.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp opening on radius assessed as surgical impact.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Patient reported left side rupture.Healthcare professional later confirmed rupture.The device has been explanted and replaced.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key12489523
Report Number9617229-2021-51966
Device Sequence Number4030343
Product Code FTR
UDI-Device Identifier10888628002227
UDI-Public10888628002227
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2021
Device Model Number110-300
Device Catalogue Number110-300
Device Lot Number2991146
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR